Algebras of real-valued uniform maps
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), p. 405-418
@article{RSMUP_1979__61__405_0,
     author = {Artico, Giuliano and Le Donne, Attilio and Moresco, Roberto},
     title = {Algebras of real-valued uniform maps},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     pages = {405-418},
     zbl = {0448.54029},
     mrnumber = {569675},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__405_0}
}
Artico, G.; Le Donne, A.; Moresco, R. Algebras of real-valued uniform maps. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979) pp. 405-418. http://www.numdam.org/item/RSMUP_1979__61__405_0/

[E] R. Engelking, Outtine of General Topology, North Holland Publishing Co., Amsterdam, 1968. | MR 230273 | Zbl 0157.53001

[GJ] L. Gillman - M. Jerison, Rings of Oontinuous Functions, Van Nostrand, Princeton, 1960. | MR 116199 | Zbl 0093.30001

[H] A.W. Hager, Vector Lattices of Uniformly Continuous Functions and some Categorical Methods in Uniform Spaces, General Topology and its Applications (1972), pp. 172-187. | MR 362236 | Zbl 0289.54006

[HJK] M. Henriksen - J.R. Isbell - D.J. Johnson, Residue Class Fields of Lattice-Ordered Algebras, Fund. Math., 50 (1961), pp. 107-117. | MR 133350 | Zbl 0101.33401

[11] J.R. Isbell, Algebras of Uniformly Continuous Functions, Ann. of Math., 68 (1958), pp. 96-125. | MR 103407 | Zbl 0081.11101

[12] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. | MR 170323 | Zbl 0124.15601

[M] R. Moresco, Sui gruppi e corpi ordinati, Rend. Sem. Mat. Univ. Padova, 58 (1977). | Numdam | Zbl 0428.06013